Easolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain.
- 30% more effective pain relief than paracetamol and ibuprofen taken alone
- Fast-acting- Faster than ibuprofen alone
- Suitable for adults over 18 years old